Ordinal invariants in topology II. Sequential order of compactifications
Compositio Mathematica, Volume 39 (1979) no. 2, p. 247-262
@article{CM_1979__39_2_247_0,
     author = {Kannan, V.},
     title = {Ordinal invariants in topology II. Sequential order of compactifications},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {2},
     year = {1979},
     pages = {247-262},
     zbl = {0416.54019},
     mrnumber = {546967},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_2_247_0}
}
Kannan, V. Ordinal invariants in topology II. Sequential order of compactifications. Compositio Mathematica, Volume 39 (1979) no. 2, pp. 247-262. http://www.numdam.org/item/CM_1979__39_2_247_0/

[1] A.B. Arhangelskii and S.P. Franklin: New Ordinal invariants for topological spaces. Michigan Math. Jour., 15 (1968) 318-320. | MR 240767 | Zbl 0167.51102

[2] L. Gillman and M.J. Erison: Rings of continuous Functions, Princeton, Van Nostrand, 1960. | MR 116199 | Zbl 0093.30001

[3] V. Kannan: ordinal invariants in Topology I - On two questions of Arhangelskii and Franklin, General Topology and its applns. 5 (1975) 268-296. | MR 394574 | Zbl 0321.54014

[4] V. Kannan: Solutions to ten problems in Topology, Tech. Report # 7022, Madurai University (1970).

[5] V. Kannan: Review to [7], Math. Reviews (1976).

[6] V. Kannan: Ordinal invariants in topology, (a monograph to be published).

[7] M-Rajagopalan: Sequential order and spaces Sn, Proc. Amer. Math. Soc. 54 (1976) 433-438. | MR 394576 | Zbl 0305.54027

[8] S. Owka: Some set-theoretic constructions in topology. Fund. Math. XCIV (1977) 83-92. | MR 433388 | Zbl 0348.54017